MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE, ABS, IMPLANT; SMOOTH FIXATION PIN
Model Number TIGHTROPE, ABS, IMPLANT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 17th december 2023, it was reported by a sales representative via email that an ar-1588rtt acl fibertag tightrope potentially unthreaded from locking sock when untangled.This was detected on 28th november 2023 during a revision acl with quads graft procedure.8th jan 2024 - the procedure was completed successfully as the tightrope was unstitched from the quad graft and re-stitched with a new implant.12th jan 2024 - the following part numbers were used in the original acl procedure: ar-1588rt, ar-1588tn and ar-1588tb-4.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude that there was no problem found with the devices from the original procedure and/or the most likely cause for the revision surgery can be attributed to a patient-specific event.The complaint allegation is not confirmed.

Brand Name
TIGHTROPE, ABS, IMPLANT
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18639741
Report Number1220246-2024-00750
Device Sequence Number12773070
Product Code MAI
UDI-Device Identifier00888867019706
UDI-Public00888867019706
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K221128
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE, ABS, IMPLANT
Device Catalogue NumberAR-1588TN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown